# SDR SWIA202008252068

- Difficulty date: July 31, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 280.0  CROSSBEAM AS A CRACK ON UPPER FLANGE LBL39.0 RADIUS AREA.   REMOVED AND REPLACED CRACKED L/H FS 280.00 CROSSBEAM WITH NEW CROSSBEAM (P/N CC670-34094-1S) IAW SRM AND DWG. RESTORED FINISH TO REWORK AREA IAW SRM AND APPLIED CIC.
